Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have hepatitis C. Taking Adderall, Xanax. Swollen feet. Causes?

I am nearing the 10 year mark with hepatitis C and am currenrly prescribed Adderall for fatigue, Xanax for general anxiety disorder, and propranolol/paxil low dose to keep my moods stable... I have not been on interferon. My problem is severely swollen feet accompanied with redness beginning at the tops of my toes and extending to my lower ankle. could this in any way be attributed to hepatitis or a 10 day cessation of my propranolol?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Gastroenterologist 's  Response
Hello, dbycrash,
Thanks for contacting HCM. You tell us that you have had the diagnosis
of Hep-C for over ten years. You also say that you are not on any interferon
therapy. I am not sure if you were treated with any anti-viral therapy before.
I am also not sure about your liver function tests and viral count.
You need these to assess the status of the activity of the virus.
There are very effective drugs that can cure Hep-C and acheive complete
clearing of the virus. There are a number of options that you can discuss
with a specialist who deals with hepatitis and has experience.
Propranolol is a Beta Blocker and can reduce your pulse rate and help
anxiety. Swelling of the feet may indicate fluid retention from liver
disease and you may have fluid build up in the abdomen as well.
This needs to be checked with a sonogram of the liver and abdomen.
If you have not seen your doctor recently, please make an appointment
and you can discuss the things that I mention above and take appropriate
action to get healthy.
I wish you the very best.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions